MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA TERUMO NAVICROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tip of the.018 navicross catheter broke off in the subintimal space.The patient was in stable condition and the procedure outcome was successful.Additional information was received on 27sept2021.The procedure was for peripheral arterial disease (pad) / chronic total occlusion (cto) in the superficial femoral artery (sfa).The piece was left behind in the subintimal space.Surgical intervention was not required.It appeared to be a piece of the radiopaque marker on the distal tip.018 navicross catheter.

Brand Name
TERUMO NAVICROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12642464
Report Number2243441-2021-00049
Device Sequence Number3313538
Product Code DQY
UDI-Device Identifier04987892077234
UDI-Public04987892077234
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
Report Date (Section F) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue NumberNC18901
Device Lot Number210419
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2021
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer09/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight78
Date Report Sent to FDA10/15/2021